# SDR EIAA200900116

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 106,970 hours, 24,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT BODY STATION 2120 LT SIDE ABOVE L5 DOOR BRACKET BROKEN.  LIGHT REMOVED.  REMOVED THE BROKEN BRACKET AND INSTALLED NEW BRACKET ASSY 33-4-0045-93-1 AS PER DRWG 33-4-045-93-33-4-046-93 AND SRM 51-40-031.
